# SDR CA960703028

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 208B
- Engine: Pwa PT6A114
- System (JASC): 2440 · External Power System
- Part: Monitor
- Part number: C5930050101
- Condition: Over Volt Cond
- Location: Ground Pwr
- Component: Cessna, C5930050101
- Stage of operation: IN
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIRCRAFT APPEARS TO HAVE SUSTAINED AN OVERVOLTAGE CONDITION DURING THE COURSE OF MAINTENANCE WITH THE GROUND POWER APPLIED. THE AIRCRAFT HAS A GROUND POWER MONITOR FOR OVERVOLTAGE PROTECTION.
